Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Jeux topologiques et espaces de Namioka


Author: Jean Saint-Raymond
Journal: Proc. Amer. Math. Soc. 87 (1983), 499-504
MSC: Primary 54E99; Secondary 90D99
DOI: https://doi.org/10.1090/S0002-9939-1983-0684646-1
MathSciNet review: 684646
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The aim of this paper is to improve certain recent results of J. P. R. Christensen, by using and extending the methods of topological games introduced by him. We study the relationship between Baire spaces and Namioka spaces, proving that these two notions agree in the case of metrizable spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E99, 90D99

Retrieve articles in all journals with MSC: 54E99, 90D99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0684646-1
Keywords: Separate and joint continuity, Baire spaces
Article copyright: © Copyright 1983 American Mathematical Society